International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 52, Pages 3281-3297
Some versions of Anderson's and Maher's inequalities I
Department of Mathematics, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia
Received 11 January 2003
Copyright © 2003 Salah Mecheri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We prove the orthogonality (in the sense of Birkhoff) of the range
and the kernel of an important class of elementary operators with
respect to the Schatten -class.